MathSciNet Relay Station
MathSciNet bibliographic data
MR1489212 14D20 (14F25 14H60)
King, A. D.; Newstead, P. E. On the cohomology ring of the moduli space of rank $2$ vector bundles on a curve. Topology 37 (1998), no. 2, 407–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement